It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-28-2012, 03:58 PM   #1
Newbie
(female)
 
Join Date: Dec 2012
Location: NY
Posts: 1
gabgirl HB User
Thumbs down 23- SEVERE Acne- Dermatologist is aggravating!!!

Hello all,

Im posting on this forum because I seriously need some advice. I am a long time sufferer of acne. My dermatologist made me go through EVERY SINGLE PRODUCT for four years during high school before he finally put me on Accutane (Isotretenoin). My skin finally cleared up and I looked flawless! I looked and felt great for two years!

Im 23 now and my skin started to flare up again around 6 months ago. My acne is right back to where I was in high school. I look horrible and I feel even worse about myself.

My dermatologist is driving me absolutley crazy with his rules about accutane. First, when I came to him months ago, he made me try a few other products for a few months when he KNOWS that accutane will easily cure me. Now, around 4 months later (and they were a terrible four months), he finally gave me the prescription to accutane. I came home to a VOICEMAIL from my doctor that said hes CANCELLING the prescription because I came off of birth control for most of last month due to a health condition. He told me he wants to postpone another month....

I would like to add a side note that he knows that I am abstinent. In fact, this doctor is a family friend and he knows me well enough that I am very careful. I went right back onto the birth control pills yesterday. DID HE NEED TO CANCEL THE PRESCRIPTION???? I waited a measly FOUR months while he dug up to the courage to write the prescription!

Does anyone think i should just find a different doctor? I feel like every time I visit him he finds another excuse to postpone the medication....

 
Sponsors Lightbulb
   
Old 01-03-2013, 11:11 AM   #2
Senior Member
(male)
 
Join Date: Apr 2007
Location: Hicksville
Posts: 256
Stoler99 HB UserStoler99 HB User
Re: 23- SEVERE Acne- Dermatologist is aggravating!!!

Before you try accutane, have you tried Doxycyline or clindamycin?

 
Old 01-03-2013, 05:01 PM   #3
Senior Member
(female)
 
mmisty's Avatar
 
Join Date: Oct 2012
Location: USA
Posts: 117
mmisty HB Usermmisty HB Usermmisty HB Usermmisty HB Usermmisty HB Usermmisty HB User
Re: 23- SEVERE Acne- Dermatologist is aggravating!!!

I wouldn't change doctors. I think legally he had to cancel the RX. All women in childbearing age group must be on a effective form of birthcontrol because even one pill of accutane will cause severe deformities in an unborn child.

 
Old 01-25-2013, 07:22 AM   #4
Junior Member
(female)
 
Join Date: Jan 2013
Posts: 12
Kemplin HB User
Re: 23- SEVERE Acne- Dermatologist is aggravating!!!

Just change doctors...

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!